# SDR DALA201811206703

- Difficulty date: November 16, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N3734B
- Make and model: Boeing 737832
- Aircraft serial: 30776
- Aircraft time: 53,344 hours, 25,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0829379) DURING INSPECTION FOUND CORROSION ON FLOOR STRUCTURE SUPPORT AT AFT CARGO COMPARTMENT BTW RBL-21 AND LBL-8.10, STATION 887. CORROSION LEVEL 2.- FLOOR STRUCTURE SUPPORT AT AFTER CARGO COMPARTMENT BTW RBL-21 AND LBL-8.1, STA-887 WAS REPLACED PER B737-800 SRM 51-40-02.
